Some new results in the theory of controlled diffusion processes

N. V. Krylov

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

The validity of the Bellman equation for the payoff function for a controlled random diffusion process is proved. The main difference between the results in this article and those known earlier on the same theme is that here no assumptions whatever are made on the nondegeneracy of the controlled process. A theorem on the uniqueness of the solution of the Bellman equation is proved as well. The Bellman equation is examined in a lattice of measures; the derivatives of functions on which it is studied are understood as measures.

Original languageEnglish (US)
Pages (from-to)133-149
Number of pages17
JournalMathematics of the USSR - Sbornik
Volume37
Issue number1
DOIs
StatePublished - Feb 28 1980

Fingerprint

Dive into the research topics of 'Some new results in the theory of controlled diffusion processes'. Together they form a unique fingerprint.

Cite this